Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Why do VITAMINS constipate me?

Now,I know if you have ones with iron,that can causes constipation and those are the ones I have,but I've tried others without iron and the same thing too.I hear the useless fillers they put in cheap vitamins..I didn't know ONE A DAY for women,were cheap,but they bother me.I've been told to buy the expensive health food store kind,without fillers,reluctant to try though.

Answer Question
 
countingsparows

Asked by countingsparows at 12:11 PM on Nov. 6, 2008 in Diet & Fitness

Level 8 (224 Credits)
Answers (9)
  • I take half of a pill sometimes,but that still bothers me.
    countingsparows

    Answer by countingsparows at 12:12 PM on Nov. 6, 2008

  • Because they are synthetic. Go to the health food store. They have all natural. Thats where I always got my prego vitimans..Cause they didnt do that to me. Plus they are better for you.
    bizima4

    Answer by bizima4 at 12:13 PM on Nov. 6, 2008

  • Now,that I think of it,I should buy liquid VITAMINS!
    countingsparows

    Answer by countingsparows at 12:13 PM on Nov. 6, 2008

  • And I don't think that your gonna have to paymuch more? I don't know cause I don't buy from anywhere but there?
    bizima4

    Answer by bizima4 at 12:14 PM on Nov. 6, 2008

  • Synthetic?Can you give an example of what that means?Are we eating plastics?
    countingsparows

    Answer by countingsparows at 12:15 PM on Nov. 6, 2008

  • Means not real for fake.
    bizima4

    Answer by bizima4 at 12:19 PM on Nov. 6, 2008

  • Got this from Websters.com

    noting or pertaining to compounds formed through a chemical process by human agency, as opposed to those of natural origin: synthetic vitamins; synthetic fiber
    (I think it's the fake iron that would be making you sick)
    bizima4

    Answer by bizima4 at 12:21 PM on Nov. 6, 2008

  • your body can't properly break down pill vitamins, they can actually lodge in your intestines. you eventually poop them out. you only absorb 5% of pills form vitamins. try liquid or we take a powder vitamin that you mix with 2oz water, They are called Isotonix, you can get them with or without iron here's alink to them
    https://www.marketamerica.com/DRWOODS/topproducts-13053/isotonix-multivitamin.htm
    SMWOODS

    Answer by SMWOODS at 1:47 PM on Nov. 6, 2008

  • also iron should make you go more than constipate you, any heavy minerals will more than likely make you go than not. it's the vitamins pill that's not maing you go
    SMWOODS

    Answer by SMWOODS at 1:48 PM on Nov. 6, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.